# SDR 97ZZZX2595

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69232
- Make and model: Cessna 152
- Aircraft serial: 15282575
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806
- Condition: Mushroomed
- Location: Nr 2 Exh Vlv
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENGINE RUNS ROUGH.  CHECKED VALVE CLEARANCE AND FOUND NR 2 EXHAUST TO BE .083 INCH.  REMOVED NR 2 EXHAUST PUSHROD.  PUSHROD FOUND MUSHROOMED AND BALL END WAS LOOSE.  SUBMITTER SUGGESTS INSPECTING PUSHRODS FOR LOOSE BALL ENDS ANYTIME THE 100-HOUR VALVE TAPPET CLEARANCE INSPECTION DISCLOSES A LARGER THAN ACCEPTABLE VALUE OR WHEN LOW POWER IS NOTED.  REFERENCE LYCOMING SI 1388C AND SI 1068A.
